# SDR COMA0010049

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 22,332 hours, 24,193 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314461
- Part serial: 1667
- Condition: Cracked
- Location: Rt Mlg
- Part time: 21,001 hours, 20,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALK-AROUND INSPECTION, THE FLIGHT CREW NOTICED THAT THE RIGHT MAIN LANDING GEAR INBOARD WHEEL WAS CRACKED AROUND 50 PERCENT OF THE CIRCUMFERENCE OF THE OUTBOARD WHEEL HALF FLANGE.  THE TIRE STILL HELD AIR PRESSURE.  THE WHEEL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
